# SDR SWAA2024012442542

- Difficulty date: January 19, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY UPPER EXIT SIGN LIGHT INOPERATIVE.<[01] RECONNECT CONNECTOR D12448 AS PER REF B737 WDM 33-51-13. PERFORMED EXIT SIGN LIGHT OPERATIONAL TEST FOUND NORMAL AS PER REF AMM 33-51-01-960-802.;[02] VERIFIED STEP 1
